# SDR IPXA10561110

- Difficulty date: July 12, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 23,989 hours, 15,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, WHILE WORKING FOUND HORIZ WEB AT BS 1418, RBL 18, WL 154, CRACKED AROUND FASTENER HOLE.  REPLACED WEB IAW SRM 51-40-02-0G, SRM 51-20-01-0G, AMM 51-20-00-0, DWG 146N5401, SRM 53-00-04-1A1.
